Online Program Home
My Program

Abstract Details

Activity Number: 80
Type: Contributed
Date/Time: Sunday, July 31, 2016 : 4:00 PM to 5:50 PM
Sponsor: Business and Economic Statistics Section
Abstract #318733
Title: The Kumaraswamy Skew G Distributions
Author(s): Rui Li*
Companies: University of Manchester
Keywords: Estimation ; Skew t distribution ; Stock returns

Suppose G is an arbitrary cumulative distribution function symmetric around zero.Motivated by Mameli [Statistics and Probability Letters, 104, 2015, 75-81], we introduce a family of skew symmetric generalizations of G, referred to as Kumaraswamy skew G distributions. We derive mathematical properties and estimation issues for the family. The family is capable of producing better fits than all skew symmetric generalizations of the G distribution, as shown by applications to nine real data sets.

Authors who are presenting talks have a * after their name.

Back to the full JSM 2016 program

Copyright © American Statistical Association